Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Remark on determination of characteristic roots by iteration

Authors: J. L. Brenner and G. W. Reitwiesner
Journal: Math. Comp. 9 (1955), 117-118
MSC: Primary 65.0X
MathSciNet review: 0071862
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bodewig, ``A practical refutation of the iteration method for the algebraic eigenproblem,'' MTAC, v. 8, 1954, p. 237-239. MR 0064479 (16:288d)
  • [2] R. T. Gregory, ``Computing eigenvalues and eigenvectors of a symmetric matrix on the ILLIAC,'' MTAC, v. 7, 1953, p. 215-220. MR 0057643 (15:258h)
  • [3] C. G. J. Jacobi, ``Ein leichtes verfahren . . .", Jn. reine angew. Math., v. 30, 1846, p. 51-95.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society